Jump to content

Search the Community

Showing results for tags 'irritable'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everyone I have read a lot on this site. And very happy to introduce myself. Just over 20 years ago I had a panic attack at work. And my doctor recommended 20 mg of paxil. About a decade ago, I started weaning off as per my doctor's guidance and noticed intestinal bleeding increased every time I lowered the dose. Psychologically, it was not hard to taper down but the colitis got so bad I was hospitalized. I had to go back on the full 20 mg of paxil to try to stop the flare-up but the colitis never went into remission. I suspect that fluctuations to the serotonin in the gut could have been connected to this. Anyways I had gone on paxil all over again ever since. Now it's been about ten years and I tried to lower the paxil again. I got down to 10 mg without much trouble. A month ago I reduced it to 7.5 mg and it's been a month of agitation from the moment I wake up till the time I go to sleep. The worst of it was about 2 weeks ago but it's still not fun now. The doctor recommended wellbutrin to ease the withdrawal, which I tried, and I had the most despairing sad nights that I never want to try that protocol again. Had to stop that within 48 hrs. Now I'm just staying the course at 7.5 mg hoping things get better. The next drop won't happen for several months at least to give time to the nervous system to repair and I'll try to follow your protocol of titration of 10%/m at that time. What I'm curious about now is how long will these feelings of agitation and irritability continue? I acknowledge the last dosage drop was 25% and will not do that again. But will this be the case(severe bad moods) every time I do a 10% drop? it's scary to think how bad the next few years of tapering could feel. My work is quite hard, we have a small business facing real stresses due to covid, and barely any staff so the days are long and hard trying to keep it all together. It's not an ideal calming lifestyle but there's not much I can do about that because we need to survive financially. I sleep well, however, am on a good consistent sleep cycle and get regular exercise. I eat well. That being said, life would be so much better if there were not these constant agitation feelings with me through the entire day. The bright side of all this is that it's good training for listening to feelings but not listening too much(over identifying with them) because I know they are amplifying things well beyond reality.
  2. From what I understand, chocolate actually increases serotonin. Will ingesting a little bit of chocolate set my brain back from healing?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy